# SDR CA000128033

- Difficulty date: January 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,023 hours
- System (JASC): 2435 · Starter-Generator
- Part: Wire
- Condition: Burned
- Location: Starter Gen
- Component: Starter Generat, Lucas, 23085014
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WOULD NOT ROTATE WHEN STARTER BUTTON WAS PRESSED. MAINTENANCE FOUND THE WIRE FROM THE D TERMINAL TO THE ARMATURE WAS MELTED.
